MathSciNet Relay Station
MathSciNet bibliographic data
MR376536 10D05 (94A10)
Mallows, C. L.; Odlyzko, A. M.; Sloane, N. J. A. Upper bounds for modular forms, lattices, and codes. J. Algebra 36 (1975), no. 1, 68–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement